# SDR SIMA200626111

- Difficulty date: September 12, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OMEGA BEAM AT FRAME 20 WAS FOUND CORRODED.  PERFORMED A CUT OUT OF THE OMEGA BEAM TO REMOVE DAMAGE.  PREPARED DOUBLER, FILLER, SHIMS AND REPAIR PLATES.  REPAIR DONE IAW EMB 145 SRM, SRM EMB-145/1142 REV 34, CHAPTER 53-00-10 FIG 201.  AIRCRAFT RETURNED TO SERVICE.  (M)
